# SDR SAI080601

- Difficulty date: August 1, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N1120N
- Make and model: Cessna 208B
- Aircraft serial: 208B0386
- Aircraft time: 6,639 hours, 10,395 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,618 hours, 2,455 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448097
- Part serial: B10803
- Condition: Binding
- Location: Engine
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE PILOT MADE AN ADJUSTMENT TO THE POWER LEVER WITH NO ENGINE RESPONSE.  USED THE EMERGENCY POWER LEVER TO CONTROL ENGINE POWER AND LANDED.  AFTER LANDING PILOT COULD NOT DUPLICATE DISCREPANCY AT RAMP BEFORE SHUTDOWN.  REPLACING FUEL CONTROL UNIT FOR SUSPECTED DIAPHRAGM STICKING.  TASK IN PROGRESS.  FURTHER CHECKS AND TEST FLIGHT PENDING.
